Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 13, 2014, 6:19 PM EDT for Perry County, Kentucky. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2014, 6:19 PM EDT (22:19 UTC)
- Expired
- May 13, 2014, 7:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Perry County, KY
The radar
The Jackson,KY radar (KJKL), 35 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 6:28 PM EDT | TSTM WND DMG | 1 N Hazard, KY | DISPATCH REPORTS TREES AND POWER LINES DOWN JUST NORTH OF HAZARD IN BONNYMAN. |
| May 13, 6:28 PM EDT | TSTM WND DMG | 5 N Hazard, KY | DISPATCH REPORTS TREES AND POWER LINES DOWN JUST NORTH OF HAZARD IN BONNYMAN. |
| May 13, 6:37 PM EDT | TSTM WND DMG | 9 N Hazard, KY | DISPATCH REPORTED TREES DOWN IN BOONE LEDGE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
076
WUUS53 KJKL 132219
SVRJKL
KYC193-132300-
/O.NEW.KJKL.SV.W.0029.140513T2219Z-140513T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
619 PM EDT TUE MAY 13 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PERRY COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 700 PM EDT
* AT 615 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIABLOCK...
AND MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAZARD...BULAN...DICE...ARY...ROWDY AND DWARF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3717 8320 3720 8326 3739 8330 3740 8327
3744 8322 3741 8319 3740 8312 3736 8311
3730 8311 3729 8312 3716 8312 3715 8322
TIME...MOT...LOC 2219Z 174DEG 18KT 3723 8319
HAIL...<.75IN
WIND...60MPH
$$
RAY2 follow-up statements
930
WWUS53 KJKL 132235 RRA
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
635 PM EDT TUE MAY 13 2014
KYC193-132300-
/O.CON.KJKL.SV.W.0029.000000T0000Z-140513T2300Z/
PERRY KY-
635 PM EDT TUE MAY 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PERRY
COUNTY UNTIL 700 PM EDT...
AT 632 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BULAN...AND
MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DICE...ARY...ROWDY AND DWARF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3717 8320 3720 8326 3739 8330 3740 8327
3744 8322 3741 8319 3740 8312 3736 8311
3730 8311 3729 8312 3716 8312 3715 8322
TIME...MOT...LOC 2235Z 174DEG 18KT 3731 8320
HAIL...<.75IN
WIND...60MPH
$$
RAY583
WWUS53 KJKL 132259 RRA
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
659 PM EDT TUE MAY 13 2014
KYC193-132310-
/O.EXP.KJKL.SV.W.0029.000000T0000Z-140513T2300Z/
PERRY KY-
659 PM EDT TUE MAY 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PERRY COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3717 8320 3720 8326 3739 8330 3740 8327
3744 8322 3741 8319 3740 8312 3736 8311
3730 8311 3729 8312 3716 8312 3715 8322
TIME...MOT...LOC 2300Z 174DEG 18KT 3743 8322
$$
RAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 4:11 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 13, 4:11 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 411 PM EDT TUE MAY 13 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 345 PM EDT TUE MAY 13 2014 AS OF MID AFTERNOON...A RIDGE OF HIGH PRESSURE WAS CENTERED OFF THE SOUTHEAST US COAST WHILE A TROUGH WAS OVER THE PLAINS TO MS VALLEY REGION AND A RIDGE WAS LOCATED ALONG THE PACIFIC COAST. AT THE SFC...AN AREA OF LOW PRESSURE WAS OVER NW ONTARIO WITH A COLD FRONT EXTENDING SOUTH INTO THE LOWER OH VALLEY REGION. LOCALLY...CONVECTION AT THIS TIME IS PRIMARILY CONFINED TO AREAS CLOSER TO LAKE CUMBERLAND AND DOWN IN THE TN VALLEY...THOUGH ISOLATED CONVECTION WAS OCCURRING OUTSIDE OF THESE AREAS. OVER THE NEXT FEW HOURS...THE CONVECTION WILL CONTINUE TO MOVE NORTH NORTHEAST AND GRADUALLY EXIT THE LAKE CUMBERLAND AREA. HOWEVER...SOME OF THE CONVECTION...OR EVENTUAL OUTFLOWS MAY LEAD TO CONVECTION MOVING INTO OR DEVELOPING OVER THE VA BORDER AREA OF BELL...HARLAN AND LETCHER COUNTY AREA. ALSO...A BOUNDARY THAT CURRENTLY IS NEAR A SANDY HOOK TO JKL TO MIDDLESBORO AND THEN EAST INTO NORTHEAST TN BORDER CONTINUES TO MOVE TO THE NORTH AND EAST. THIS MAY ALSO BE A FOCUS FOR CONVECTION INTO THE EVENING. WITH THE REGION IN ADVANCE OF THE COLD FRONT AND IN THE WARM SECTOR SOME ISOLATED CONVECTION CANNOT BE RULED OUT OVERNIGHT...BUT ACTIVITY SHOULD BE MINIMAL FOR MOST OF...IF NOT THE ENTIRE NIGHT. MANY OF THE SHORT TERM MODELS HAVE CONVECTION POSSIBLY ENCROACHING ON THE AREA LATE TONIGHT AND OPTED FOR SOME SLIGHT CHANCE POPS LATE. ALSO...TONIGHT INTO WEDNESDAY...A SHORTWAVE THAT IS NOW WORKING INTO THE SOUTHERN PLAINS REGION WILL APPROACH THE MS AND TN VALLEY AND NEAR THE MID MS AND LOWER OH VALLEY BY WED EVENING. THIS WILL LEAD TO SFC LOW PRESSURE DEVELOPING ALONG THE BOUNDARY AND TRACK TOWARD THE OH...KY AND IN TRI STATE AREA BY 0Z THU. THIS LOW WILL TRACK TOWARD THE WESTERN END OF LAKE ERIE BY THE END OF THE PERIOD. THIS WILL GRADUALLY LEAD TO MORE FORCING FOR ASCENT AND MORE FOCUSED COVECTION BY THE LAST 12 HOURS OF THE PERIOD. MODEL FORECAST SOUNDINGS ALSO INDICATE INSTABILITY WILL BE MODERATE AGAIN TOMORROW AFTERNOON AND EVENING AS THE MID LEVEL SHORTWAVE TROUGH APPROACHES AND SFC LOW DEVELOPS. THE FORECAST DEEP LAYER SHEAR IS ALSO FORECAST TO BE GREATER THAN TODAY...BUT ONLY MODEST TO MODERATE...ENOUGH FOR MORE ORGANIZATION...AND GREATER INTENSITY AND COVERAGE WHEN COMBINED WITH INSTABILITY SPC HAS PLACED THE WESTERN PART OF THE CWA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR WEDNESDAY...AND GUSTY WINDS WOULD APPEAR TO BE THE PRIMARY THREAT AND WITH FREEZING LEVELS ALSO GRADUALLY LOWERING WITH THE APPROACH OF THE MID LEVEL SHORTWAVE SOME HAIL MIGHT ALSO BE POSSIBLE. THIS IS ALREADY HIGHLIGHTED IN THE HWO. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 305 PM EDT TUE MAY 13 2014 THE MODELS WERE ONCE AGAIN IN GOOD AGREEMENT IN THE LONG TERM. THE CONSENSUS VIEW BETWEEN THE ECMWF AND GFS MODELS ARE FOR A LARGE AREA OF LOW PRESSURE TO MOVE ACROSS THE GREAT LAKES REGION AND EVENTUALLY INTO NEW ENGLAND. A SURFACE COLD FRONT TRAILING FROM THIS LOW WILL PROVIDE THE INITIAL TRIGGER FOR SHOWERS AND THUNDERSTORMS ON THURSDAY. MOISTURE FROM THE GULF OF MEXICO STREAMING NORTH AHEAD OF THE FRONT WILL PROVIDE THE FUEL FOR THIS PRECIPITATION. ONCE THE FRONT MOVES THROUGH THE AREA THURSDAY NIGHT...AN AREA OF LOW PRESSURE ALOFT WILL BEGIN TO INFLUENCE OUR AREA AS IT MOVES SLOWLY SOUTHEASTWARD OUT OF THE WESTERN GREAT LAKES REGION. THIS SYSTEM WILL HAVE VERY LIMITED MOISTURE TO WORK AND IS THEREFORE EXPECTED TO BRING ONLY ISOLATED RAIN SHOWERS TO THE EASTERN CONUS THROUGH SATURDAY NIGHT. A MUCH COOLER AND DRIER AIR MASS IS THEN EXPECTED TO SETTLE OVER THE REGION THROUGH THE FIRST OF NEXT WEEK...AS A LARGE AREA OF CANADIAN HIGH PRESSURE MOVES INTO PLACE. THIS MUCH COOLER AIR WILL LEAD TO WELL BELOW NORMAL TEMPERATURES THROUGHOUT THE PERIOD...WITH DAILY HIGHS IN THE 60S AND NIGHTLY LOWS IN THE 40S AREA WIDE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 155 PM EDT TUE MAY 13 2014 PRIMARILY VFR CONDITIONS WILL PERSIST THROUGH THE TAF FORECAST PERIOD AT THE TAF SITES. SCATTERED TO BROKEN CU WILL GRADUALLY DIMINISH THROUGH 0Z AND DEVELOP AGAIN AROUND 15Z. SOME OF THIS CONVECTION WILL MOVE CLOSE TO LOZ...SME AND JKL OVER THE NEXT COUPLE OF HOURS. WITH THIS IN MIND...HAVE VCTS AT ALL THE TAF SITES THROUGH ABOUT SUNSET. PATCHY VALLEY FOG WILL FORM AGAIN LATER TONIGHT AND AFFECT VALLEY LOCATIONS...BUT SHOULD NOT AFFECT THE TAF SITES. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JP LONG TERM...AR AVIATION...JP
Hazardous weather outlook, May 13, 4:25 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 425 PM EDT TUE MAY 13 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-142330- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 425 PM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS AREA POSSIBLE...MAINLY THIS EVENING AND TOWARD DAWN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY EVENING. A FEW OF THE STORMS ON WEDNESDAY AND WEDNESDAY NIGHT MAY CONTAIN HEAVY RAIN...STRONG WINDS...AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KAS/GREIF/JP
In the hours before
Local storm report, May 13, 4:59 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
459 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG GRAY 36.94N 84.01W
05/13/2014 KNOX KY TRAINED SPOTTER
ONE TREE WAS REPORTED TO HAVE BEEN BLOWN DOWN. THE TIME
OF THE EVENT IS ESTIMATED FROM RADAR.
&&
JPELTONSpecial weather statement, May 13, 5:26 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 526 PM EDT TUE MAY 13 2014 KYZ120-132200- PIKE- 526 PM EDT TUE MAY 13 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 600 PM EDT TUESDAY EVENING... CENTRAL PIKE. AT 526 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARROWBONE... OR 8 MILES SOUTHEAST OF PIKEVILLE...MOVING NORTHEAST AT 10 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...FISHTRAP LAKE AROUND 540 PM EDT...PHYLLIS AROUND 550 PM EDT...RACCOON AROUND 555 PM EDT...KIMPER AROUND 600 PM EDT... RESIDENTS SHOULD EXPECT BRIEF VERY HEAVY RAIN...GUSTY WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HAIL UP TO NICKEL SIZE IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. PELTON
Special weather statement, May 13, 5:37 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 537 PM EDT TUE MAY 13 2014 KYZ086-087-116-117-132230- KNOX-LESLIE-BELL-CLAY- 537 PM EDT TUE MAY 13 2014 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 630 PM EDT TUESDAY EVENING... NORTHEASTERN KNOX... WESTERN LESLIE... EXTREME NORTHEASTERN BELL AND EASTERN CLAY. AT 536 PM EDT...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WAS LOCATED 15 MILES NORTH OF PINEVILLE...MOVING NORTHEAST AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...ICE CLIFF AROUND 540 PM EDT...ASHERS FORK AROUND 545 PM EDT...SKIDMORE AROUND 550 PM EDT...QUEENDALE AROUND 555 PM EDT...ROARK AROUND 600 PM EDT. RESIDENTS CAN EXPECT BRIEF TORRENTIAL RAINFALL...WITH RATES OF UP TWO INCHES PER HOUR POSSIBLE...GUSTY WINDS OF 30 TO 40 MPH... FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. RAY
Special weather statement, May 13, 6:05 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 605 PM EDT TUE MAY 13 2014 KYZ119-132230- MARTIN- 605 PM EDT TUE MAY 13 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 630 PM EDT TUESDAY EVENING... NORTH CENTRAL MARTIN. AT 605 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR INEZ...MOVING NORTH AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...STIDHAM AROUND 610 PM EDT...MILO AROUND 615 PM EDT...JOB AROUND 620 PM EDT...CALF CREEK AROUND 625 PM EDT. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...WITH RAINFALL RATE OF TWO INCHES PER HOUR OR MORE...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. RAY
Special weather statement, May 13, 6:12 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 612 PM EDT TUE MAY 13 2014 KYZ113-115-117-118-132300- KNOTT-LESLIE-LETCHER-PERRY- 612 PM EDT TUE MAY 13 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 700 PM EDT TUESDAY EVENING... SOUTHWESTERN KNOTT... EAST CENTRAL LESLIE... EXTREME WEST CENTRAL LETCHER AND EASTERN PERRY. AT 612 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR VIPER...OR NEAR HAZARD...MOVING NORTH AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...DIABLOCK AROUND 620 PM EDT...HAZARD AROUND 625 PM EDT...CORDIA AROUND 630 PM EDT...BULAN AROUND 635 PM EDT...RITCHIE AROUND 640 PM EDT. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...WITH RAINFALL RATE OF TWO INCHES PER HOUR OR MORE...GUSTY WINDS OF 35 TO 45 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. RAY
Special weather statement, May 13, 6:17 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 617 PM EDT TUE MAY 13 2014 KYZ110-113-132300- KNOTT-FLOYD- 617 PM EDT TUE MAY 13 2014 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 700 PM EDT TUESDAY EVENING... EASTERN KNOTT AND SOUTHERN FLOYD. AT 617 PM EDT...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WAS LOCATED 14 MILES EAST OF HINDMAN...MOVING NORTH AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BUCKINGHAM AROUND 625 PM EDT...HI HAT AROUND 630 PM EDT...PRICE AROUND 635 PM EDT...ORKNEY AROUND 640 PM EDT...EAST MCDOWELL AROUND 645 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 35 TO 45 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. RAY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 5:04 PM EDT | Areal Flood Advisory | JKL | Knox | 86 min |
| May 13, 5:49 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie | 41 min |
| May 13, 6:21 PM EDT | Areal Flood Advisory | JKL | Floyd, Pike | 99 min |
| May 13, 6:26 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 64 min |
| May 13, 6:41 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Perry | 49 min |
| May 13, 7:07 PM EDT | Flash Flood Warning | JKL | Martin | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.